celestia Posted September 30, 2008 Share Posted September 30, 2008 I know this has been posted before, but I couldn't find it. I'm adding Wellbutrin (150/twice a day) to Lexapro (20/daily). On Lexapro alone (and Seroquel, 100, for sleep, plus 10 mg Elavil for migraine) I'm getting too depressed for my comfort level. I was just on the psych ward in May for 2 weeks and have no desire to go back anytime soon. So, I'm trying to "nip it in the bud," as Barney Fife would say. In the past I've used Wellbutrin as mono-therapy, and it made me more agressive/angry (don't need any help in that dept.) Today I saw doc, and opted to try it again in conjunction with Lex primarily because I know some of you have success with these two together. I would like to hear about how your experience(s) has been, and any possible s/e's I might not be aware of. I know about the speedy/jittery thing, and it sounds like once my body gets used to the Wellbutrin that will pass. I'm willing to be more annoyed for a few weeks, if the combo will break up this nasty cloud on the horizon. But beside that, I don't know really how these two blend. Thanks for any info! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.